advertisement
Question
Posted by: Jeanette | 2004/12/14

Cholesterol

Hi
Die newe effekte is: Rugpyn, gewrigpyn, ligte hoofpyn, opgeswelde buik of dit voel of hy baie geswel is en kan dan nie enige klere aantrek wat druk nie, lusteloos, water retensie. Dis al wat ek op die oomblik aan kan dink.
Dankie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jeanette, dit mag newe-effekte spesifiek tot Lipitor® wees. Waarom probeer jy nie Prava® of Zocor® nie? Ek het ook newe-effekte op Lipitor® ondervind, maar nie op Zocor® nie. Sterkte.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement